# SDR P5CA2015030900014

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 13,532 hours, 2,419 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED RTO, ICN DEPT 33L AFTER T/O THRUST SET ACFT VEERED SHARPLY TO THE RT.  EICAS MASTER WARNING CONFIGURATION GEAR CTR, MESSAGE.  CHECKED PRESENT LEG, EXISTING FAULTS.  NO MESSAGE FOUND. TESTED CONFIDENCE T/O WARNING, BODY GEAR STEERING. MAIN & NOSE TIRE PRESSURE AND ALL LANDING GEAR INSPECTED IAW AMM 05-51.
